# SDR ASAA2018051924709

- Difficulty date: May 19, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 44,745 hours, 13,469 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1853M33P06
- Part serial: LMDN7771
- Condition: Faulted
- Location: Nr 1
- Part time: 55,857 hours, 18,646 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000 FOUND FAULT CODE 73-20171 INTERNAL EEC FAULT LONG TIME FAULT FOR NR 1 ENGINE.   VERIFIED FAULT 73-20171 STILL CURRENT IAW FIM 73-21TASK 801.  REPLACED THE NR 1 ENGINE EEC IAW AMM 73-21-60. GROUND VERIFICATION SUCCESSFUL IAW AMM 71-00-00 ,& 73-21-00. EEC SOFTWARE VERIFIED TO BE CORRECT.
